MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM715; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM715; POWERED WHEELCHAIR
Model Number EIPW11
Health Effect - Clinical Code Fall (1848)
Date of Event 09/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sunrise medical has made several attempts to gather more information about the incident and the end user's condition.(b)(4), the dealer, did not have any details about the incident since it was reported to him by the end user's attorney and was given very limited information.Sunrise medical also attempted to follow up with the dealer to request that he speak with the attorney to retrieve more information.On one occasion (b)(4) did respond and offered to provide sunrise medical with the attorney's contact information.His offer was accepted, however, (b)(4) has not provided the attorney's contact information despite several attempts to reach out to him.Although we have very limited information to come to a proper determination for filing this incident as an adverse event with the fda, out of an abundance of caution, sunrise medical has decided to file this mdr.If and when any new relevant information is provided, a supplemental report will be submitted.No further investigation will be performed by sunrise medical at this time.
 
Event or Problem Description
On (b)(4) 2018 dealer (b)(4) reported that this chair was involved in a car accident and the end user was thrown from the chair 50 ft.The dealer stated upon receiving additional information about any injuries sustained by the end user he will provide that to sunrise medical.

Brand Name
QUICKIE QM715
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8022147
Report Number2937137-2018-00014
Device Sequence Number1484294
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient Weight145